# SDR UALA2011112706486

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 82,325 hours, 13,275 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Faulted
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ENTIRE FLIGHT REQUIRED 2-3 UNITS OF LEFT RUDDER TRIM.  LEFT AND RIGHT RUDDER PCA REPLACED AND RUDDER CONTROL SYSTEM ADJUSTED AND TESTED.
